Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

NO HIV but still Severe LIPOATROPHY on Whole body


 :) hello,

i had no HIV but felt lipoatrophy which started two years before just three month after of my gall bladder removal due to gall stone. i had very severe lipoatophy on whole body initially it was on face then legs, arms, stomach, and buttocks. i also tried decadurabolin but it further increased lipoatophy.

now i want to try Nucleomax and i had ordered it. lets see whether it help on me or not but i also read history of BOBINO lets hope it helped me. no doubt i am HIV-negative.

any body HIV-negative and having lipoatrophy.

please give me some suggestion.


This is an hiv forum, so it follows that anyone posting here with lipo is hiv positive. You need to be talking to your doctor about your concerns - I'm afraid we cannot help you.

I deleted the duplicate thread you posted in another forum. There's no need to spam the forums with the same message.

Good luck and see your doctor.


Hi Chints,

Ann is right, of course.  This is an HIV forum and those of us who post here concerning our lipo have HIV-related lipoatrophy.  Nevertheless, I will mention two things that I think you should consider before you spend a lot of money on Nucleomaxx.

First, Nucleomaxx is a product intended to increase the body's supply of uridine.  As I understand it (and I admit that my understanding is quite limited), it is thought that higher levels of uridine will help alleviate the effects of mitochondrial toxicity on the body's fat cells.  HIV and anti-HIV meds are believed to cause this toxicity, which essentially inhibits a cell's ability to absorb and store nutrients.  Thus, Nucleomaxx will be effective -- assuming it's effective AT ALL -- only if your lipoatrophy is a result of mitochondrial toxicity.  If there's some other cause, then Nucleomaxx isn't designed to help (once again, assuming that it works at all).

Second, there are many causes for lipoatrophy other than HIV.  It can sometimes occur in individuals fighting serious infections as a result of substances that the body produces to resist the infection.  Perhaps this is something you should look into.

Finally, I know that the gall bladder plays a role in the body's processing of fat, so the fact that yours has been removed is quite possibly related to the lipoatrophy.  As Ann says, you MUST see your doctor about this to determine what's going on.  One doctor's visit would be a far wiser use of your money than buying Nucleomaxx.

Best of luck to you.


[0] Message Index

Go to full version